English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Interpolatory Model Reduction for Quadratic-Bilinear Systems using Error Estimators

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons86622

Feng,  Lihong
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Ahmad, M. I., Benner, P., & Feng, L. (2019). Interpolatory Model Reduction for Quadratic-Bilinear Systems using Error Estimators. Engineering Computations, 36(1), 25-44. doi:10.1108/EC-04-2018-0162.


Cite as: http://hdl.handle.net/21.11116/0000-0002-6C71-6
Abstract
There is no abstract available